MAUDE Adverse Event Report: ACE SURGICAL TRI CAM IMPLANT

ACE SURGICAL TRI CAM IMPLANT
Model Number 305010
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The consumer reported that the patient had a tooth type of 2, the consumer also reported that the time of loss in relation to implantation was before prosthetic restoration, primary stability & osseointegration was achieved.
 
Event or Problem Description

Brand Name
TRI CAM IMPLANT
Common Device Name
TRI CAM IMPLANT
Manufacturer (Section D)
ACE SURGICAL
1034 pearl st
brockton MA 02301
Manufacturer (Section G)
ACE SURGICAL
1034 pearl street
brockton MA 02301
Manufacturer Contact
james weatherby
1034
brockton, MA 02301
8004413100
MDR Report Key16714284
Report Number1287163-2023-54033
Device Sequence Number16592213
Product Code DZE
UDI-Device Identifier00614950005277
UDI-Public00614950005277
Combination Product (Y/N)N
Initial Reporter CountryPO
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 01/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number305010
Device Catalogue Number305010
Device Lot Number20100083
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2023
Initial Report FDA Received Date04/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale